Bulletin Boards
Home Page
 FAQFAQ   SearchSearch   MembersMembers
 User Control PanelUser Control Panel   LoginLogin 

All times are UTC - 5 hours




Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Fri Jan 20, 2006 1:05 pm 
Offline

Joined: Wed Oct 19, 2005 1:16 pm
Posts: 6
Hey guys. I'm not sure if this was the one to post on but I'm currently pregnant (13 weeks) so this is the one I'm always on.

OK, so you guys have heard the big Ortho Evra (BC patch) lawsuit. It's a big class action suit since apparently the patch causes blood clots, strokes, leg pains and other effects. I was just wondering if anyone had experienced this stuff!

I was on the patch for 2 to 3 years. I have also been diagnosed with epilepsy a little over a year ago. It was about 6 months after I came off the patch. The kick is that I had been diagnosed with mini strokes about a year before that and i had had them for a year before that. When I had 2 grand mal seizures in one day they went back and said what had been diagnosed as TIA's or ministrokes must have been petit mal seizures. I was just wondering if anyone else had had epilepsy type seizures along the same time frame as use of Ortho Evra. There is no cause to my seizures and I'm wondering if they were caused by the patch, will they stop now that I've been off it over a year. I'm currently taking Keppra for my seizures and have had NONE (even little ones) since.

Thanks for reading this. Just thought I'd put it out there.
Becky


Top
 Profile  
 
 Post subject:
PostPosted: Tue Feb 14, 2006 6:44 am 
Offline

Joined: Sat Jan 21, 2006 10:21 pm
Posts: 50
Location: lompoc,ca
I was on the patch too. For a year. And no I didn't. But thanks for letting us know. Maybe you should bring that up to your doctor. And if you know someone that is a lawyer, maybe you should let them know to. And see if you have a lawsuite against the company.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 20, 2006 10:04 pm 
Offline

Joined: Mon Feb 20, 2006 9:36 pm
Posts: 1
Location: New York
I was also on the patch and started to have seizures about 1-2 years after I started. Scared about all the Current News surrounding the patch I stop using it after the occurrence. I was Diagnosed w/ Generalized Epilepsy w/ no known cause and no prior history of seizures. I have been on Keppra as well since then. I brought up the thought of the Patch being related and the doctors kind of brushed it off. I am currently going to a clinic @ Long Island Jewish b/c I don't have health insurance and we all know clinics aren't really known for caring all that much. If u can please reply or contact me. I think this is so crazy that someone has had the same effects as me. I definitly want to find out if the patch might have caused my seizures and if so want to take action. Epilepsy has been a huge inconvienence in my life.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Feb 21, 2006 8:06 am 
Offline

Joined: Fri Feb 25, 2005 2:28 pm
Posts: 153
Wow, I was on the patch for almost a year before I got pregnant on it and then stopped using it. I have not shown any symptoms oh epilepsy and the thought kind of scares me. I've been off the patch for more than 2 years now and have no shown any symptoms of any of the things they say the patch causes now..


Top
 Profile  
 
 Post subject: Ortho-evra & seizures
PostPosted: Mon Apr 03, 2006 1:27 pm 
I have been on the patch for 3 years. A little after a year, I started experiencing TIA symptoms. I let it go for a little while, telling myself that it would go away. It took many people to tell me I should go see a doctor. Finally, I saw my primary doctor. She told me I was having panic attacks. She gave me some meds to take on behalf of the symptoms. I researched panic attacks and found the symptoms were compatible with what I experienced. About six months later, I had my first seizure. Another followed the next day. My doctor had me see a neurologist. He said my previous symptoms were mini-seizures, not panic attacks. Again, when I did some research, the TIA symptoms also match the criteria for mini-seizures as well. It has been about 5 months now since my last seizure (I had three in total). I have been from medication to medication because I have had adverse reactions on a couple of them. My doctor has decided that Depakote is the best for me right now since nothing else will work. Previous to this situation, I have never experienced seizures. Nor does it run in my family. I am debating whether or not to go to a mayo clinic to get some tests run. I decided to go off the patch on my own about a week ago. I am in my late twenties and am married. I was looking forward to having children in the next year and a half, but the meds I am on cause severe birth defects, and like I said, nothing else is working for me. I am pretty convinced that this patch had everything to do with what I am going through. If anyone finds any additional information on the connection of the patch and seizures, please write me and let me know. In the meantime, I am working hard to find results.


Top
  
 
 Post subject:
PostPosted: Tue Apr 04, 2006 9:00 am 
Offline

Joined: Sun Feb 26, 2006 1:53 pm
Posts: 16
Hey, i dont want to scare anyone. But i found this link. Maybe it will be helpful.

http://www.wrongful-death.com/wrongful_ ... death.html


Top
 Profile  
 
PostPosted: Tue Apr 19, 2011 12:41 pm 
Offline

Joined: Tue Apr 19, 2011 12:37 pm
Posts: 1
i was on evra for a month and unded up getting pulmonary emboli, 100's of them according to my doctor. all due to the patch. the doctor i saw just prescribed it for me, didnt tell me that there was a higher risk to develop this also didnt do anything to see if i should or should not have been on evra in the first place. if you are on this or thinking of going on this just be very cautious because from what i have read so far about this patch most people die before they even find out there is something wrong.


Top
 Profile  
 
PostPosted: Fri Oct 07, 2011 1:02 am 
Offline

Joined: Fri Oct 07, 2011 12:57 am
Posts: 1
At the beginning i have been extremely pleased with it's effectiveness however, I have noticed in the last 2 years and increase in the side effects: I have pretty much NO sex drive, I am extremely moody and excessively anxious, I have been getting headaches more and more (not migraines)..


Last edited by Margarette on Wed Jun 20, 2012 2:29 am, edited 1 time in total.

Top
 Profile  
 
PostPosted: Sun Feb 12, 2012 9:04 pm 
Offline

Joined: Sun Feb 12, 2012 8:53 pm
Posts: 1
When I was I was 19/20, I was on the patch and I started getting panic attacks, I don't remember when I exactly discontinued the patch (I was on it probably 4-6 months) and I discontinued it because I got pregnant. It didn't cross my mind that my panic attacks and the patch were linked in anyway until a few years later when I saw a commercial on tv that they were investigating or something rather. It has now been over 7 years since my first panic attack, but every since it started my life has not been the same. I have not been able to go to school, hold down a job, I have applied for SSI, and appealed all these years. I am just wondering, could Ortho Evra be to blame??? Right after my first panic attack, my mother took me to see a plethora of specialist inculding a doctor that did an encephalogram (brain waves... it was in Mexico so, over there it is called Encefalograma) anyhow, he said I was on the verge of epilepsy and placed me on many medications. I never had an eplipesy episode (I don't think at least)... the amount spent over these 7 years has been a monstrosity. Please feel free to email me if you have any insight, or if someone has experienced GAD or Panic attacks due and you think it was due to the patch. Thank you! asarabia24 at g m a i l


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO